Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.17/2064
Título: Drug-Induced Anaphylaxis Survey in Portuguese Allergy Departments
Autor: Faria, E
Rodrigues-Cernadas, J
Gaspar, A
Botelho, C
Castro, E
Lopes, A
Gomes, E
Malheiro, D
Cadinha, S
Campina-Costa, S
Neto, M
Sousa, N
Rodrigues-Alves, R
Romeira, AM
Caiado, J
Morais-Almeida, M
Palavras-chave: Drug Hypersensitivity
Anaphylaxis
Disease Notification
Data Collection
Portugal
HDE ALER
Data: 2014
Editora: Esmon Publicidad
Citação: J Investig Allergol Clin Immunol. 2014;24(1): 40-48
Resumo: Background and Objective: Drug-induced anaphylaxis is an unpredictable and potentially fatal adverse drug reaction. The aim of this study was to identify the causes of drug-induced anaphylaxis in Portugal. Methods: During a 4-year period a nationwide notification system for anaphylaxis was implemented, with voluntary reporting by allergists. Data on 313 patients with drug anaphylaxis were received and reviewed. Statistical analysis included distribution tests and multiple logistic regression analysis to investigate significance, regression coefficients, and marginal effects. Results: The mean (SD) age of the patients was 43.8 (17.4) years, and 8.3% were younger than 18 years. The female to male ratio was 2:1. The main culprits were nonsteroidal anti-inflammatory drugs (NSAIDs) (47.9% of cases), antibiotics (35.5%), and anesthetic agents (6.1%). There was a predominance of mucocutaneous symptoms (92.2%), followed by respiratory symptoms (80.4%) and cardiovascular symptoms (49.0%). Patients with NSAID-induced anaphylaxis showed a tendency towards respiratory and mucocutaneous manifestations. We found no significant associations between age, sex, or atopy and type of drug. Anaphylaxis recurrence was observed in 25.6% of cases, and the risk was higher when NSAIDs were involved. Conclusions: NSAIDs were the most common cause of anaphylaxis in this study and were also associated with a higher rate of recurrence. We stress the need for better therapeutic management and prevention of recurring episodes of drug-induced anaphylaxis.
Peer review: yes
URI: http://hdl.handle.net/10400.17/2064
Aparece nas colecções:ALER - Artigos

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
J Investig Allergol Clin Immunol 2014_24_40.pdf362,95 kBAdobe PDFVer/Abrir


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.